# SDR CALA0200437

- Difficulty date: August 9, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- Aircraft time: 50,556 hours, 24,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND E&E COMPARTMENT SUBFLOOR CORRODED AT VENTRAL STAIR MECHANISM, STA 162-168, X = 54.000.  A DOUBLER WAS INSTALLED IAW SRM 51-70-4.
